Cookies?
Library Header Image
LSE Research Online LSE Library Services

Threshold autoregressive modelling in continuous time

Tong, Howell and Yeung, I (1991) Threshold autoregressive modelling in continuous time. Statistica Sinica, 1 (2). pp. 411-430. ISSN 1017-0405

Full text not available from this repository.
Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 1991 Academia Sinica
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 13:46
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6425

Actions (login required)

View Item View Item